×

zbMATH — the first resource for mathematics

On the approximation of \(SBD\) functions and some applications. (English) Zbl 1429.26023

MSC:
26B30 Absolutely continuous real functions of several variables, functions of bounded variation
35Q74 PDEs in connection with mechanics of deformable solids
49Q20 Variational problems in a geometric measure-theoretic setting
74R99 Fracture and damage
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] M. Amar and V. De Cicco, A new approximation result for BV-functions, C. R. Math. Acad. Sci. Paris, 340 (2005), pp. 735–738. · Zbl 1064.49014
[2] L. Ambrosio, Existence theory for a new class of variational problems, Arch. Rational Mech. Anal., 111 (1990), pp. 291–322. · Zbl 0711.49064
[3] L. Ambrosio, A. Coscia, and G. Dal Maso, Fine properties of functions with bounded deformation, Arch. Rational Mech. Anal., 139 (1997), pp. 201–238. · Zbl 0890.49019
[4] L. Ambrosio, N. Fusco, and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 2000. · Zbl 0957.49001
[5] L. Ambrosio and V. M. Tortorelli, Approximation of functionals depending on jumps by elliptic functionals via \(\Gamma \)-convergence, Comm. Pure Appl. Math., 43 (1990), pp. 999–1036. · Zbl 0722.49020
[6] G. Anzellotti and M. Giaquinta, On the existence of the fields of stresses and displacements for an elasto-perfectly plastic body in static equilibrium, J. Math. Pures Appl. (9), 61 (1982), pp. 219–244. · Zbl 0467.73044
[7] J.-F. Babadjian, Traces of functions of bounded deformation, Indiana Univ. Math. J., 64 (2015), pp. 1271–1290. · Zbl 1339.26030
[8] M. Barchiesi, G. Lazzaroni, and C. I. Zeppieri, A bridging mechanism in the homogenization of brittle composites with soft inclusions, SIAM J. Math. Anal., 48 (2016), pp. 1178–1209, https://doi.org/10.1137/15M1007343. · Zbl 1337.49015
[9] G. Bellettini, A. Coscia, and G. Dal Maso, Compactness and lower semicontinuity properties in \({SBD}(\Omega)\), Math. Z., 228 (1998), pp. 337–351. · Zbl 0914.46007
[10] A. Braides and V. Chiadò Piat, Integral representation results for functionals defined on \({SBV}(\Omega;{R}^m)\), J. Math. Pures Appl. (9), 75 (1996), pp. 595–626. · Zbl 0880.49010
[11] M. Caroccia and N. Van Goethem, Damage-Driven Fracture with Low-Order Potentials: Asymptotic Behavior and Applications, preprint, https://arxiv.org/abs/1712.08556, 2018.
[12] A. Chambolle, An approximation result for special functions with bounded deformation, J. Math. Pures Appl. (9), 83 (2004), pp. 929–954. · Zbl 1084.49038
[13] A. Chambolle, Addendum to: “An approximation result for special functions with bounded deformation” [J. Math. Pures Appl. (9) 83 (7) (2004)929–954]: the \(N\)-dimensional case, J. Math. Pures Appl. (9), 84 (2005), pp. 137–145. · Zbl 1084.49038
[14] A. Chambolle, S. Conti, and G. A. Francfort, Korn-Poincaré inequalities for functions with a small jump set, Indiana Univ. Math. J., 65 (2016), pp. 1373–1399. · Zbl 1357.49151
[15] A. Chambolle, S. Conti, and G. A. Francfort, Approximation of a brittle fracture energy with a constraint of non-interpenetration, Arch. Ration. Mech. Anal., 228 (2018), pp. 867–889. · Zbl 1391.35366
[16] A. Chambolle, S. Conti, and F. Iurlano, Approximation of functions with small jump sets and existence of strong minimizers of Griffith’s energy, J. Math. Pures Appl. (9), 128 (2019), pp. 119–139, https://doi.org/10.1016/j.matpur.2019.02.001. · Zbl 1419.49054
[17] A. Chambolle and V. Crismale, Phase-Field Approximation for a Class of Cohesive Fracture Energies with an Activation Threshold, preprint, https://arxiv.org/abs/1812.05301, 2018.
[18] A. Chambolle and V. Crismale, A density result in \(GSBD^p\) with applications to the approximation of brittle fracture energies, Arch. Ration. Mech. Anal., 232 (2019), pp. 1329–1378. · Zbl 1411.74050
[19] A. Chambolle and V. Crismale, Compactness and lower semicontinuity in \(GSBD\), J. Eur. Math. Soc., to appear, https://www.ems-ph.org/journals/forthcoming.php?jrn=jems. · Zbl 1411.74050
[20] S. Conti, M. Focardi, and F. Iurlano, Phase field approximation of cohesive fracture models, Ann. Inst. H. Poincaré Anal. Non Linéaire, 33 (2016), pp. 1033–1067. · Zbl 1345.49012
[21] S. Conti, M. Focardi, and F. Iurlano, Integral representation for functionals defined on \(SBD^p\) in dimension two, Arch. Ration. Mech. Anal., 223 (2017), pp. 1337–1374. · Zbl 1398.49007
[22] S. Conti, M. Focardi, and F. Iurlano, Which special functions of bounded deformation have bounded variation?, Proc. Roy. Soc. Edinburgh Sect. A, 148 (2018), pp. 33–50. · Zbl 1381.26017
[23] S. Conti, M. Focardi, and F. Iurlano, Approximation of fracture energies with \(p\)-growth via piecewise affine finite elements, ESAIM Control Optim. Calc. Var., 25 (2019), 34, https://doi.org/10.1051/cocv/2018021. · Zbl 1458.74126
[24] G. Cortesani, Strong approximation of GSBV functions by piecewise smooth functions, Ann. Univ. Ferrara Sez. VII (N.S.), 43 (1997), pp. 27–49. · Zbl 0916.49002
[25] G. Cortesani and R. Toader, A density result in SBV with respect to non-isotropic energies, Nonlinear Anal., 38 (1999), pp. 585–604. · Zbl 0939.49024
[26] V. Crismale, Density of SBD and approximation of fracture energies, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl., 30 (2019), pp. 533–542. · Zbl 1430.49048
[27] G. Dal Maso, Generalised functions of bounded deformation, J. Eur. Math. Soc., 15 (2013), pp. 1943–1997. · Zbl 1271.49029
[28] G. Dal Maso, G. Orlando, and R. Toader, Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: The antiplane case, Calc. Var. Partial Differential Equations, 55 (2016), 45. · Zbl 1358.49015
[29] G. de Philippis, N. Fusco, and A. Pratelli, On the approximation of SBV functions, Atti Accad. Naz. Lincei Rend. Lincei Mat. Appl., 28 (2017), pp. 369–413. · Zbl 1366.26020
[30] F. Dibos and E. Séré, An approximation result for the minimizers of the Mumford-Shah functional, Boll. Un. Mat. Ital. A (7), 11 (1997), pp. 149–162. · Zbl 0873.49008
[31] H. Federer, Geometric Measure Theory, Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer-Verlag, New York, 1969.
[32] M. Focardi and F. Iurlano, Asymptotic analysis of Ambrosio-Tortorelli energies in linearized elasticity, SIAM J. Math. Anal., 46 (2014), pp. 2936–2955, https://doi.org/10.1137/130947180. · Zbl 1301.49030
[33] M. Friedrich, A derivation of linearized Griffith energies from nonlinear models, Arch. Ration. Mech. Anal., 225 (2017), pp. 425–467. · Zbl 1367.35169
[34] M. Friedrich, A Korn-type inequality in SBD for functions with small jump sets, Math. Models Methods Appl. Sci., 27 (2017), pp. 2461–2484. · Zbl 1386.74123
[35] M. Friedrich, A piecewise Korn inequality in SBD and applications to embedding and density results, SIAM J. Math. Anal., 50 (2018), pp. 3842–3918, https://doi.org/10.1137/17M1129982. · Zbl 1391.74227
[36] M. Friedrich and F. Solombrino, Quasistatic crack growth in \(2\) d-linearized elasticity, Ann. Inst. H. Poincaré Anal. Non Linéaire, 35 (2018), pp. 27–64. · Zbl 1386.74124
[37] J. W. Hutchinson, A Course on Nonlinear Fracture Mechanics, Department of Solid Mechanics, Technical University of Denmark, Kongens Lyngby, Denmark, 1989.
[38] F. Iurlano, A density result for GSBD and its application to the approximation of brittle fracture energies, Calc. Var. Partial Differential Equations, 51 (2014), pp. 315–342. · Zbl 1297.49080
[39] R. V. Kohn, New integral estimates for deformations in terms of their nonlinear strains, Arch. Rational Mech. Anal., 78 (1982), pp. 131–172. · Zbl 0491.73023
[40] M. Negri, A finite element approximation of the Griffith’s model in fracture mechanics, Numer. Math., 95 (2003), pp. 653–687. · Zbl 1068.74080
[41] M. Negri, A non-local approximation of free discontinuity problems in SBV and SBD, Calc. Var. Partial Differential Equations, 25 (2006), pp. 33–62. · Zbl 1087.65010
[42] J. A. Nitsche, On Korn’s second inequality, RAIRO Anal. Numér., 15 (1981), pp. 237–248. · Zbl 0467.35019
[43] R. Temam, Problèmes mathématiques en plasticité, Méthodes Math. Inform. 12, Gauthier-Villars, Paris, 1983. · Zbl 0547.73026
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.